NONLINEAR SIMULTANEOUS APPROXIMATION IN COMPLETE LATTICE BANACH SPACES

Luo, Xianfa, Li, Chong, Fang, Donghui Fang . Taiwanese Journal of Mathematics 2008. 12 (9) :2373-2385

Locate this article in:

Bibtex

@article{CIS-482979,
  Author = {Luo, Xianfa and Li, Chong and Fang, Donghui Fang},
  Title = {NONLINEAR SIMULTANEOUS APPROXIMATION IN COMPLETE LATTICE BANACH SPACES},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {12},
  Number = {9},
  Year = {2008},
  Pages = {2373--2385},
  Keywords = {}
}

Similar articles